Search Results

You are looking at 41 - 50 of 55 items for :

  • "uniform convergence" x
  • Mathematics and Statistics x
  • All content x
Clear All

] Goginava , U. , On the uniform convergence of Walsh–Fourier series , Acta Math. Hungar. , 93 ( 2001 ), no. 1–2 , 59 – 70 . [5] Goginava , U. , On

Restricted access

35 – 47 . [3] Leindler , L. 2001 On the uniform convergence and boundedness of a certain class of sine series Anal. Math

Restricted access

apnik , V. N. and C hervonenkis , A. Ya. , On the uniform convergence of relative frequencies of events to their probabilities , Th. Prob. and Applics. , 16 ( 1971 ), 264 – 280 .

Restricted access

.03.058 . [15] Beer , G. Levi , S. 2010 Uniform continuity, uniform convergence, and shields Set-Valued and Var. Anal. 18

Restricted access

Zhou, S. P. and Le, R. J. , A new condition for the uniform convergence in Fourier analysis, Adv. Math. (Beijing) 33 (2004), 567–569. Le R. J. A new condition for the

Restricted access

] Onneweer , C. W. , Waterman , D. 1971 Uniform convergence of Fourier series on groups, I Michigan Math. J. 18 265 – 273 10.1307/mmj/1029000689 . [11] Schipp , F. 1976

Restricted access

and uniform convergence of Fourier series Mat. Sb. 72 193 – 225 . [17] Ul'yanov , P. L. 1968

Restricted access

.1155/S0161171200003331 . [46] Reed , E. 1971 Completion of uniform convergence spaces Math. Ann. 194 83

Restricted access

. , Unconditionally Cauchy series and uniform convergence on Matrices, Chinese Ann. Math. Ser. B , V25, no. 3 (2004), 335–346. Gutiérrez-Dávila A. Unconditionally Cauchy series and uniform

Restricted access

Leindler, L. , On the uniform convergence and boundedness of a certain class of sine series, Anal. Math. 27 (2001), 279–285. MR 2002k :42013 Leindler L. On the uniform

Restricted access